Integer sequences and semidefinite programming

Research output: Contribution to journalArticle

Abstract

We show that Roth's theorem on the discrepancy of the family of arithmetic progressions can be derived using rather standard arguments in semidefinite optimization.

Original languageEnglish
Pages (from-to)475-479
Number of pages5
JournalPublicationes Mathematicae
Volume56
Issue number3-4
Publication statusPublished - Dec 1 2000

    Fingerprint

Keywords

  • Arithmetic progression
  • Discrepancy
  • Semidefinite optimization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this